Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 63, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Jul 4, 2009, 6:29 PM CDT for Calloway County, Trigg County, Kentucky. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2009, 6:29 PM CDT (23:29 UTC)
- Expired
- Jul 4, 2009, 7:02 PM CDT
- In force
- 33 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Calloway County, KY, Trigg County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 6:29 PM CDT | TORNADO | 3 Ne Almo, KY | AN EF0 TORNADO OCCURRED FROM 3 MILES NORTHEAST OF ALMO KENTUCKY TO NEAR HICO KENTUCKY. PEAK WINDS WERE 75 MPH. AVERAGE PATH WIDTH WAS 50 YARDS AND PATH LENGTH WAS 2 MILES. SEVERAL TREE LIMBS AND TREE TOPS WERE DOWNED AND SOME FIELD CORN WAS BLOWN OVER. |
| Jul 4, 6:39 PM CDT | TORNADO | 4 Sw Golden Pond, KY | AN EFO TORNADO TOUCHED DOWN 4 MILES SOUTHWEST OF GOLDEN POND KENTUCKY TO 3.5 MILES SOUTHWEST OF GOLDEN POND KENTUCKY. PEAK WIND WAS 70 MPH. AVERAGE PATH WIDTH WAS 50 YARDS AND PATH LENGTH WAS 0.5 MILES. SEVERAL TREE LIMBS AND TREE TOPS WERE DOWNED. |
| Jul 4, 6:45 PM CDT | TSTM WND DMG | 3 S Canton, KY | TREE LIMBS DOWNED AROUND CUMBERLAND SHORES...AS WELL AS IN WRANGLERS CAMPGROUND IN THE LAND BETWEEN THE LAKES. |
| Jul 4, 6:50 PM CDT | TSTM WND DMG | 2 E Donaldson, KY | TREE LIMBS DOWNED ALONG HIGHWAY 807. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 2:10 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1303 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KPAH 042329
TORPAH
KYC035-221-050030-
/O.NEW.KPAH.TO.W.0063.090704T2329Z-090705T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
629 PM CDT SAT JUL 4 2009
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN CALLOWAY COUNTY IN WESTERN KENTUCKY...
SOUTHWESTERN TRIGG COUNTY IN WESTERN KENTUCKY...
* UNTIL 730 PM CDT.
* AT 627 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 14
MILES NORTHWEST OF NEW CONCORD...OR 6 MILES NORTH OF MURRAY....
MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
NEW CONCORD...
LINTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING AND
70 MPH DESTRUCTIVE STRAIGHT LINE WINDS.
&&
LAT...LON 3665 8835 3676 8833 3676 8813 3678 8812
3678 8779 3664 8781 3664 8786 3667 8788
3667 8806 3657 8804
TIME...MOT...LOC 2329Z 272DEG 20KT 3669 8829
$$4 follow-up statements
000
WWUS53 KPAH 042343
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
643 PM CDT SAT JUL 4 2009
KYC035-221-050030-
/O.CON.KPAH.TO.W.0063.000000T0000Z-090705T0030Z/
TRIGG KY-CALLOWAY KY-
643 PM CDT SAT JUL 4 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHEASTERN CALLOWAY AND SOUTHWESTERN TRIGG COUNTIES IN WESTERN
KENTUCKY...
AT 641 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.
THIS TORNADO WAS LOCATED 7 MILES WEST OF LINTON...OR 7 MILES SOUTH OF
LAND BETWEEN THE LAKES AREA....MOVING EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS OF 70 MPH.
&&
LAT...LON 3661 8811 3675 8813 3678 8812 3678 8779
3664 8781 3664 8786 3667 8788 3667 8806
3657 8804
TIME...MOT...LOC 2343Z 270DEG 25KT 3671 8803
$$000
WWUS53 KPAH 042344
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
644 PM CDT SAT JUL 4 2009
KYC035-042354-
/O.CAN.KPAH.TO.W.0063.000000T0000Z-090705T0030Z/
CALLOWAY KY-
644 PM CDT SAT JUL 4 2009
...THE TORNADO WARNING FOR NORTHEASTERN CALLOWAY COUNTY IN WESTERN
KENTUCKY IS CANCELLED...
LAT...LON 3668 8800 3669 8801 3674 8801 3678 8800
3678 8779 3664 8781 3664 8786 3667 8788
TIME...MOT...LOC 2344Z 273DEG 31KT 3673 8794
$$
KYC221-050030-
/O.CON.KPAH.TO.W.0063.000000T0000Z-090705T0030Z/
TRIGG KY-
644 PM CDT SAT JUL 4 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR SOUTH
CENTRAL TRIGG COUNTY IN WESTERN KENTUCKY...
AT 644 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.
THIS TORNADO WAS LOCATED NEAR LINTON...OR 9 MILES SOUTHEAST OF LAND
BETWEEN THE LAKES AREA....MOVING EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS OF 70 MPH.
&&
LAT...LON 3668 8800 3669 8801 3674 8801 3678 8800
3678 8779 3664 8781 3664 8786 3667 8788
TIME...MOT...LOC 2344Z 273DEG 31KT 3673 8794
$$000
WWUS53 KPAH 042352
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
652 PM CDT SAT JUL 4 2009
KYC221-050030-
/O.CON.KPAH.TO.W.0063.000000T0000Z-090705T0030Z/
TRIGG KY-
652 PM CDT SAT JUL 4 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR SOUTH
CENTRAL TRIGG COUNTY IN WESTERN KENTUCKY...
AT 651 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A ROTATING WALL
CLOUD AROUND 640 PM. THIS TORNADO WAS LOCATED NEAR LINTON...OR 10
MILES SOUTH OF CADIZ....MOVING EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS OF 70 MPH.
&&
LAT...LON 3667 8794 3669 8794 3673 8794 3678 8793
3678 8779 3664 8781 3664 8786 3667 8788
TIME...MOT...LOC 2351Z 277DEG 19KT 3674 8789
$$000
WWUS53 KPAH 050002
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
702 PM CDT SAT JUL 4 2009
KYC221-050012-
/O.CAN.KPAH.TO.W.0063.000000T0000Z-090705T0030Z/
TRIGG KY-
702 PM CDT SAT JUL 4 2009
...THE TORNADO WARNING FOR SOUTHWEST TRIGG COUNTY IN WESTERN
KENTUCKY IS CANCELLED...
LAT...LON 3667 8794 3669 8794 3673 8794 3678 8793
3678 8779 3664 8781 3664 8786 3667 8788
TIME...MOT...LOC 0002Z 277DEG 19KT 3673 8782
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jul 4, 3:15 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jul 4, 3:15 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 315 PM CDT SAT JUL 4 2009 .DISCUSSION... ONGOING SVR RISK CONTINUES LATE THIS AFTERNOON AND INTO THE EVENING. SFC WARM FRONT HAS DRAPED ITSELF RIGHT ALONG THE MS RVR DOWN INTO THE PAH AREA. SFC BASED CAPES RUNNING 1500-2500 WEST OF THIS BOUNDARY INTO SE MO. LINE OF CONVECTION SHOULD CONTINUE TO DEVELOP TO THE NW OF THE OH RVR THIS AFTERNOON...THEN TRAVERSE WRN KY/FAR SE MO THUS EVENING. MAIN HAZARD SHOULD BE WITH SOME DAMAGING WIND GUSTS AND HAIL...BUT ANY CELL THAT TRY TO DEVIATE FROM THE MEAN FLOW AND TRAVERSE THE WARM FRONT (IE MOVE SE AS OPPOSED TO E) COULD SPIN UP AN ISOLATED TORNADO. SFC LOW SHOULD DEVELOP AND MOVE INTO THE MS/OH RIVER CONFLUENCE AREA BY SUNSET. THIS LOW WILL MOVE ESE OVERNIGHT...DRAGGING SFC COLD FRONT THROUGH WITH IT. WILL DECREASE RAIN CHANCES BEHIND THE LINE OF STORMS AFTER MIDNIGHT...AS SFC LOW/COLD FRONT MOVES SE OF THE REGION. COULD BE A FEW LEFTOVER SHOWERS BEHIND THE FRONT SUNDAY...BUT SHOULD BE NO MAJOR CONCERN. CLOUDS AND NLY WINDS WILL LIKELY HOLD TEMPS DOWN IN THE 70S TO NEAR 80. NUMERICAL MODELS IN VERY GOOD AGREEMENT THAT MID LEVEL NWLY FLOW WILL CONTINUE TO DRIVE THE SURFACE COLD FRONT SOUTH TO THE GULF COAST STATES BY MONDAY MORNING...ALLOWING SURFACE HIGH PRESSURE TO BUILD INTO THE REGION MON/TUE. THIS WILL KEEP THINGS DRY...WITH TEMPS AT OR A BIT BELOW NORMAL...ESP AT NIGHT. MID LEVEL HIGH OUT OVER THE PLAINS WILL THEN GRADUALLY SHIFT EAST TOWARD THE REGION MID/LATE WEEK. THIS WILL LEAD TO A GRADUAL RETURN TO DAY TIME HEAT...WITH MAX TEMPS EXPECTED INTO THE LOWER AND MID 90S BY THU/FRI. WITH THE MID RIDGE IN CONTROL...WILL LIKELY SEE THERMAL CAPPING ALOFT AND LITTLE OVERALL MOISTURE. THUS...PRECIP CHANCES LOOK NIL THROUGH FRI. THERE IS SOME SUGGESTION BY LATEST MEDIUM RANGE MODELS THAT THE MID LVL RIDGE WILL BEGIN TO RETREAT BACK TO THE WEST BY NEXT WEEKEND... RESULTING IN A RETURN TO NW FLOW ALOFT. THIS COULD BRING A COLD FRONT SOUTH THROUGH THE PLAINS AND CLOSE TO THE FORECAST AREA BY SAT...SO INTRODUCED A SLIGHT CHC FOR SHOWERS/STORMS AT THAT TIME. && .AVIATION... WIDESPREAD CONVECTION OCCURRING OVER MOST OF SOUTHERN IL/SOUTHWEST IN WITH SCATTERED ACTIVITY OVER KY. PRECIP WILL CONTINUE ON AND OFF AT KEVV/KOWB THROUGH THE AFTERNOON. AT KPAH/KCGI...ACTIVITY WILL BE MORE ISLD...UNTIL LATE AFTERNOON WHEN ADDITIONAL DEVELOPMENT IS LIKELY...THAT WILL CONTINUE INTO EVENING HRS. MVFR CIGS AND VSBYS POSSIBLE WITH THE HEAVIER TSRA...WITH POSSIBLY GUSTY WINDS. AFTER THE CONVECTION...COULD SEE SOME -RA THROUGH ABOUT 06Z...AFTER WHICH CIGS COULD GRADUALLY LOWER TO BLO 1000 FT. SHOULD BEGIN TO SEE IMPROVING CONDITIONS BY LATE SUNDAY MORNING. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && DISCUSSION...MEFFERT AVIATION...CW
Hazardous weather outlook, Jul 4, 1:32 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE PADUCAH KY 132 PM CDT SAT JUL 4 2009 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-051000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 132 PM CDT SAT JUL 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA THIS AFTERNOON THROUGH TONIGHT FOR THE ENTIRE AREA. SCATTERED THUNDERSTORMS CONTINUE TO IMPACT PORTIONS OF THE AREA EARLY THIS AFTERNOON. THESE STORMS SHOULD STAY BELOW SEVERE LEVELS...BUT THE STRONGER STORMS WILL PRODUCE SOME VERY HEAVY RAIN AT TIMES...AS WELL AS FREQUENT LIGHTNING. HOWEVER...AS WE HEAD INTO THE MID TO LATE AFTERNOON...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP NORTHWEST OF THE REGION AND MOVE SOUTHEASTWARD THROUGH THE EVENING. SOME THUNDERSTORMS DURING THIS TIME MAY BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY HAZARDS...IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING. A BRIEF TORNADO CANNOT BE RULED OUT. THE HIGHEST POTENTIAL FOR SEVERE WEATHER NOW APPEARS TO BE ACROSS SOUTHEAST MISSOURI...WEST KENTUCKY AND FAR SOUTHERN ILLINOIS...WHERE THE INSTABILITY WILL BE MAXIMIZED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LATE NEXT WEEK...HUMIDITY LEVELS MAY INCREASE ENOUGH TO BRING HEAT INDICES AT OR ABOVE 100 TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS SOUTHEAST MISSOURI...WEST KENTUCKY AND FAR SOUTHERN ILLINOIS.
In the hours before
Special weather statement, Jul 4, 5:05 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 505 PM CDT SAT JUL 4 2009 ILZ092>094-KYZ001>006-MOZ111-112-114-042315- ALEXANDER-PULASKI-MASSAC-FULTON-HICKMAN-CARLISLE-BALLARD- MCCRACKEN-GRAVES-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...CAIRO...MOUND CITY...METROPOLIS... HICKMAN...CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD... SIKESTON...CHARLESTON...NEW MADRID 505 PM CDT SAT JUL 4 2009 ...SIGNIFICANT WEATHER ADVISORY... AT 500 PM...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM JUST SOUTH OF CAPE GIRARDEAU TO NEAR SIKESTON AND MALDEN MISSOURI. THIS LINE OF STORMS WAS MOVING TO THE EAST AT AROUND 30 MPH AND WILL CROSS THE MISSISSIPPI RIVER OVER THE NEXT HOUR. THE LEADING EDGE OF THE LINE SHOULD REACH A PADUCAH TO CLINTON KENTUCKY LINE BETWEEN 530 AND 600 PM. TORRENTIAL DOWNOURS WILL TAKE VISIBILITIES DOWN TO A HALF MILE OR LESS AND COULD PRODUCE SOME MINOR STREET FLOODING. IN ADDITION...FREQUENT DEADLY LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH WILL ACCOMPANY THIS LINE OF STORMS. ADDITIONAL STORMS WILL LIKELY DEVELOP AHEAD OF THIS LINE IN THE PURCHASE AREA OF WEST KENTUCKY AND FAR SOUTHERN ILLINOIS...WHICH WILL ALSO PRODUCE VERY HEAVY RAIN...AND GUSTY WINDS. WIELGOS
Local storm report, Jul 4, 5:21 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
521 PM CDT SAT JUL 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FUNNEL CLOUD CHARLESTON 36.92N 89.34W
07/04/2009 MISSISSIPPI MO LAW ENFORCEMENT
REPORTS OF A POSSIBLE FUNNEL CLOUD...DOWNED TREES AND
POWER OUTAGES.
&&
JAYSONWLocal storm report, Jul 4, 5:35 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
535 PM CDT SAT JUL 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST BERKLEY 36.81N 89.12W
07/04/2009 M70 MPH CARLISLE KY LAW ENFORCEMENT
A REPORT OF 70 TO 80 MPH WINDS MEASURED OUT OF CARLISE
COUNTY BY 911 OFFICIALS
&&
JAYSONWLocal storm report, Jul 4, 5:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
543 PM CDT SAT JUL 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND DMG DEXTER 36.79N 89.96W
07/04/2009 STODDARD MO EMERGENCY MNGR
ABOUT HALF DOZEN UTILITY POLES BROKEN BY STRAIGHT LINE
WINDS AND SEVERAL BROKEN TREE LIMBS UP TO 6 INCHES IN
DIAMETER ACCROSS STODDARD COUNTY.
&&
JAYSONWLocal storm report, Jul 4, 6:07 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
607 PM CDT SAT JUL 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND DMG BERKLEY 36.81N 89.12W
07/04/2009 CARLISLE KY LAW ENFORCEMENT
CARLISLE COUNTY 911 RECEIVED REPORTS OF A CARPORT BLOWN
INTO THE STREET AND A CAMPER/RV BLOWN OVER AT 4145 STATE
RD 123.
&&
JAYSONWLocal storm report, Jul 4, 6:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
629 PM CDT SAT JUL 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG MAYFIELD 36.74N 88.65W
07/04/2009 GRAVES KY TRAINED SPOTTER
ELECTRICAL LINES DOWN
&&
JAYSONWThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 5:16 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle | 29 min |
| Jul 4, 5:22 PM CDT | Tornado Warning | PAH | Ballard, Carlisle, Hickman | 38 min |
| Jul 4, 5:39 PM CDT | Tornado Warning | PAH | Carlisle, Graves, Hickman | 36 min |
| Jul 4, 5:50 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Graves, Hickman | 55 min |
| Jul 4, 5:55 PM CDT | Tornado Warning | PAH | Lyon, Marshall, Trigg | 50 min |
| Jul 4, 6:13 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Marshall | 32 min |
| Jul 4, 6:37 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd | 37 min |
| Jul 4, 6:40 PM CDT | Tornado Warning | PAH | Christian, Trigg | 50 min |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.